# SDR CA150505005

- Difficulty date: April 27, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Condition: Defective
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

(CAN) OPERATOR REPORTS ACT EXPERIENCED AN INFLIGHT SHUTDOWN OF THE NR 1 ENG DUE TO FUEL STARVATION.  INITIAL REPORTS SUGGEST AN ERROR IN THE FUEL QTY INDICATION THAT WAS NOT CAUGHT BY THE CREW.  ACTIONS TAKEN TO RTS NR 7 FUEL PROBE OPEN CIRCUIT, WAS REPLACED.  SYSTEM RESET, FAULTS CLEARED. INDUCTANCE CHECK OF ALL PROBES.  REFUELING CARRIED OUT, GAUGE & MAGNA STICK INDICATION OK.  POWER ASSURANCE RUNS CARRIED OUT AS IAW AMM.
